Duality for bounded derived categories of complete intersections

Stevenson, G. (2014) Duality for bounded derived categories of complete intersections. Bulletin of the London Mathematical Society, 46(2), pp. 245-257. (doi: 10.1112/blms/bdt089)

Full text not currently available from Enlighten.


We show that every thick subcategory of the singularity category of a complete intersection ring is self dual. We also prove the analogous statement for thick subcategories of the bounded derived category and give applications to the symmetry of vanishing of cohomology. In order to prove these results for the bounded derived category, we extend the classification of thick subcategories for the singularity category to the whole bounded derived category. These results are also proved for certain complete intersection schemes.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Stevenson, Dr Gregory
Authors: Stevenson, G.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Bulletin of the London Mathematical Society
ISSN (Online):1469-2120
Published Online:19 December 2013

University Staff: Request a correction | Enlighten Editors: Update this record